# SDR VNAA2012120500004

- Difficulty date: December 5, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 21,722 hours, 22,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXTERIOR EMERGENCY LIGHT FORWARD, OVER RIGHT WING, INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT OVERWING EXTERNAL EMERGENCY LAMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
